# SDR AWXA200601443

- Difficulty date: July 19, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Part number: D53113402200
- Condition: Dented
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DENT ON EXTERNAL SKIN AT LOWER SIDE PANEL RT OF FWD FUSELAGE SECTION ON FS 19 + 1" STRINGER 31 + 1".  MAINTENANCE PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT LOWER SIDE PANEL RT OF FWD FUSELAGE SECTION ON FRAME 19 + 1" STRINGER 31 + 1" IAW SRM A320 53-00-11 FIG 203, PAGE 203 TO 218, ITS REPAIR DOUBLER FROM FRAME 19.25 TO FS 19 + 8.25".
